# SDR COMA0560211

- Difficulty date: March 25, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 6,469 hours, 5,656 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 6452
- Condition: Low
- Location: Aft Cargo
- Part time: 6,452 hours, 5,641 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5360 DURING CLIMBOUT OF MCO RECEIVED A CARGO FIRE EXTINGUISHING BOTTLE LOW PRESSURE CAUTION, AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE CARGO FIRE EXTINGUISHER CONTAINER.
